Correct me if I'm wrong, but if you find little pieces of food in your bowel movement, it's because there's not enough acid to break down the food, right? I mean, logically it makes sense, but are there other reasons why someone would find little bits of undigested food in their fecal matter?
I've had abdominal sonograms, HIDA Scans, Endoscopies, Colonoscopies, an Abdominal MRI, and the only things that have shown up are: GERD in January and Delayed Gastric Emptying in August. I have been on Nexium 40mg for 6 weeks, and planned to stop at the 8 week mark, but if it may be contributing to my having food in my bowel movementx, I may just stop sooner.
Hi...I did a little research prior to answering ur post.
It is possible that with too little acid u can have many of the gerd and acid reflux symptoms......
If this is ur problem and u r on a PPI like prilosec, again there is a possiblitiy that ur absorbtion of minerals is lacking and the food is not being broken down correctly.
DO NOT stop taking PPI's....u can have a whiplash effect of symptoms bcuz the PPI stops the acid production in order to allow healing....if u stop cold turkey , it could afect u by producing too much and u will feel worse. It is recommended that neone going off a PPI should slowly wean them selves by cutting the dosage and then going on a H2 blocker and slowly getting off that.
There r foods like pickles that can help with the acids needed in ur stomach.....
Do call ur dr and tell him what u r experiencing.......BUT DO NOT stop the PPI's by urself.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.